# SDR GLBA2003111

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 15,245 hours, 19,800 cycles
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: 6226137201
- Part serial: 15938
- Condition: Incorrect
- Location: Cockpit
- Part time: 14,819 hours, 17,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NAV NEEDLE SHOWED 15 DEG ERROR BETWEEN EACH OTHER.  REMOVED AND REPLACED NR 2 NAV RECEIVER.
